Covering Folded Shapes. Aichholzer, O., Aloupis, G., Demaine, E. D., Demaine, M. L., Fekete, S. P., Hoffmann, M., Lubiw, A., Snoeyink, J., & Winslow$\student$, A. Journal of Computational Geometry, 5(1):150-167, 2014.
Covering Folded Shapes [link]Link  Covering Folded Shapes [link]Paper  bibtex   
  author    = {Oswin Aichholzer and
               Greg Aloupis and
               Erik D. Demaine and
               Martin L. Demaine and
               S{\'a}ndor P. Fekete and
               Michael Hoffmann and
               Anna Lubiw and
               Jack Snoeyink and
               Andrew Winslow$\student$},
  title     = {Covering Folded Shapes},
 journal   = {Journal of Computational Geometry},
  volume    = {5},
  number    = {1},
  year      = {2014},
  pages     = {150-167},
  ee        = {},
  bibsource = {DBLP,},

Downloads: 0